Posted 14 March 2007 - 02:44 AM
My doctor has me on Zelnorm and it isn't doing too well. He is hesitant to put me on Reglan because of side effects. He said that it can cause depresssion and nervous twitches. For those of you on this have you experienced these problems?
My Johns Hopkins doctor suggested I go on it. It's my local doctor that is worried about it.
Thanks for your input!
Posted 14 March 2007 - 04:12 AM
Well now that's scary...I've been on Reglan for about 6 months. I have not noticed any side effects. Sometimes I wonder if I'm not listening to my body!
I took Zelnorm for a while and it upset my tummy. Reglan has worked on me.
My Rheumatologist, who is a great sclero expert, prescribed it to me.
I just did a little research on side effects of Reglan and the percentage that have those adverse effects was .2% (according to one website).
Have a GREAT day!!
Posted 14 March 2007 - 05:37 AM
I tend to be very sensitive to medication and almost always get side effects...but I did not get any side effects when I took Reglan. I do hope you have good results with it.
Posted 14 March 2007 - 09:49 AM
Thanks so much for your replies. I have been sicker on the Zelnorm than I was before. When I told my GI that he said that Zelnorm couldn't make me sick. I think I will give him a call tomorrow.
Have a great evening!
Posted 14 March 2007 - 12:35 PM
Zelnorm made me sick. I narrowed it down and when I cut that out I did not have what was equivilant to IBS.
Posted 14 March 2007 - 01:58 PM
Good luck to you.
Posted 14 March 2007 - 04:05 PM
My husband uses Reglan prior to each meal and before bedtime and it has made a tremendous difference in the quality of our lives. He can now eat and not become ill midday. As for the twitching, it's funny you should say that because I noticed it the other night and attributed it to another drug he just started taking. Now, I realize it's not me with the side effects, but I think I speak for him when I say he'd rather twitch just a little than be as sick as he was without it. Good luck!
Posted 15 March 2007 - 01:57 AM
Posted 15 March 2007 - 02:12 AM
ISN Support Specialist
(Retired) ISN Chat Moderator
International Scleroderma Network (ISN)